Nanosystems: physics, chemistry, mathematics
February 2024, Volume 15, Issue 1, pp 001-148

Y. Bekakra, A. Bouziani
Existence and uniqueness theorem for a weak solution of fractional parabolic problem by the Rothe method 5

B.I. Andrew, A. Anuradha
A Graph spectral analysis of nonane isomers 16

I.M. Mavlonov, A.M. Sattarov, S.A. Karimova, F.H. Haydarov
On solutions to nonlinear integral equation of the Hammerstein type and its applications to gibbs measures for continuous spin systems 23

R.R. Kucharov, T.M. Tuxtamurodova
Non-compact perturbation of the spectrum of multipliers given by a special form 31

Comments are closed.